# SDR AALA201802209003

- Difficulty date: January 20, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53275845200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORRODED SEAT TRACK IN PASSENGER CABIN BETWEEN FR 30 TO FR 37 AT LBL Y450. REPLACED SEAT TRACK PER SRM 51-72-11 AND DRAWING F53275849.
